MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, FLEXTEND

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, FLEXTEND
Catalog Number 8578
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not returned; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.Regarding udi information, only di information is available as the lot number was not provided.
 
Event or Problem Description
It was reported that an end user noticed skin irritation under the tape border of the hollister premier soft convex barrier.It was reported that the skin was bubbly.It was further reported that the end user went to the doctor who prescribed a powder.A different barrier was then recommended without a tape border.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key20610410
Report Number1119193-2024-00020
Device Sequence Number8143829
Product Code EXB
UDI-Device Identifier00610075185146
UDI-Public(01)00610075185146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number8578
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale